# SDR IPXA201804309046

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 16,778 hours, 10,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337900040
- Condition: Deformed
- Location: Frame 51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN CABIN FLOORBEAM AT FRAME 51 BETWEEN Y450 AND Y953 BOWING.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-21.
